Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Delayed periods. Experiencing hot flashes, tiredness, mild headaches. Reason?

Hi 1i am 40 yrs old, my period has always been regular, 3 months back I had missed a period, My period is 6 days late this month, now I am experiencing hot flashes(sweating) for the past couple days throughout the day, I have noticed that my body temp is higher than usual, I have also have been very tired lately and have also been having mild headaches as well. These are all new symptoms that have just come on within the past week. Can you give me an idea of what s going on?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
HELLO,
WELCOME TO HCM AND THANKS FOR YOUR QUERY.
THE NEW SET OF SYMPTOMS YOUR HAVING ARE MORE LIKELY SYMPTOMS THAT MAKE UP THE PRE MENOPAUSAL SYND. YOUR MENSES WILL ALSO TEND TO BE MORE IRREGULAR UNTIL IT FINALLY CEASES COMPLETELY.ITS A TOTALLY TRYING PERIOD BECAUSE YOUR BODY IS TRYING TO ADAPT TO A WHOLE NEW LEVEL OF HORMONAL INTERPLAY.
YOU COULD EVENTUALLY TRY SOME HORMONAL THERAPY LATER ON BUT YOU HAVE TO CHECK WITH YOUR GYNECOLOGIST FOR MORE REVIEW,COUNSELLING AND ADVISE.
THANKS.
KINDEST REGARDS,
DR. MICHEAL
Answered: Mon, 11 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor